# SDR YENA2023041300375

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON LOWER INBOARD FASTENER HOLE OF DOOR STOP FI TTING 1 AT FRAME 20 LH, AFFECTED LAYER FRAME. CRACK DEPTH 0.100 INCH; REF AEROMAN NR 2023-68785 WO 2023 1/1  PERFORMED REPAIR ON LOWER INBOARD FASTENER HOLE OF DOOR STOP FITTING 1 AT FRAME 20 LH I.A.W. REPAIR INSTRUCTION R53113118 ISSUE F.
